MENU

You are here

Publications

Export 171 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
U
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Bertola M, Tovbis A. Universality in the profile of the semiclassical limit solutions to the focusing nonlinear Schrödinger equation at the first breaking curve. Int. Math. Res. Not. IMRN [Internet]. 2010 :2119–2167. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1093/imrn/rnp196
Bertola M, Tovbis A. Universality for the focusing nonlinear Schrödinger equation at the gradient catastrophe point: rational breathers and poles of the \it Tritronquée solution to Painlevé I. Comm. Pure Appl. Math. [Internet]. 2013 ;66:678–752. Available from: http://dx.doi.org/10.1002/cpa.21445
Bruzzo U, Markushevich D, Tikhomirov A. Uhlenbeck-Donaldson compactification for framed sheaves on projective surfaces.; 2010. Available from: http://hdl.handle.net/1963/4049
T
Smirnov G, Torres R. Topology change and selection rules for high-dimensional spin(1,n)0-Lorentzian cobordisms. Transactions of the american mathematical society [Internet]. 2020 ;373(3):1731-1747. Available from: http://hdl.handle.net/20.500.11767/108858
Baulieu L, Bossard G, Tanzini A. Topological vector symmetry, topological gauge fixing of BRSTQFT and construction of maximal supersymmetry.; 2005. Available from: http://hdl.handle.net/1963/1741
Baulieu L, Tanzini A. Topological symmetry of forms, N=1 supersymmetry and S-duality on special manifolds. J. Geom. Phys. 56 (2006) 2379-2401 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2168
Bonelli G, Tanzini A, Zabzine M. On topological M-theory.; 2006. Available from: http://hdl.handle.net/1963/1765
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Dell'Antonio G, Figari R, Teta A. A time-dependent perturbative analysis for a quantum particle in a cloud chamber. Annales Henri Poincare 11 (2010) 539-564 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3969
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855
S
Bruzzo U, Markushevich D, Tikhomirov A. Symplectic instanton bundles on P3 and 't Hooft instantons. arXiv:1312.5554 [math.AG]; 2013. Available from: http://urania.sissa.it/xmlui/handle/1963/34486
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Demo N, Tezzele M, Rozza G. A supervised learning approach involving active subspaces for an efficient genetic algorithm in high-dimensional optimization problems. [Internet]. 2020 . Available from: https://arxiv.org/abs/2006.07282
Bonelli G, Sciarappa A, Tanzini A, Vasko P. The stringy instanton partition function. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34589
DeSimone A, Tamagnini C. Stress-dilatancy based modelling of granular materials and extensions to soils with crushable grains. Int. J. Numer. Anal. Met. 29 (2005) 73-101 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2165
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130

Pages

Sign in